Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Lisinopril since years, had episode of vertigo and passing out while walking. Cause?

I have been on Lisinopril 10 mg od for many years. I had taken the med each AM then walked in the neighborhood about an hour later. For no apparent reason I started having vertigo while walking. Then one day I found myself passed out on the pavement. My medication has now been divided with half in the AM and and half in PM. My problem no longer exixts. But I continue to be apprehensive whille walking in the neighborhood. Did my B/P bottom out ?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi pat.
This can be side effect of lisinopril but also blood pressure variations can cause it. It is not good to lower BP too fast. Maybe this is too high dosage for you. Also vertigo can be sign of neurological disorder so you should do complete neuro work-up. This should include CT scan of brain too.
Wish you good health.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor